If discontinuing a 30mg per day dosage of baclofen, will taking xanax immediately in place of baclofen help to prevent baclofen wd symptoms, specifcally a seizure? Or, am I still at risk for seizure during the abrupt baclofen discontinuation and switch to xanax?
Why are you stopping it abruptly? You should taper off of it then you'd be ok. xanax may help or it may not. It can be used for seizures so I'm thinking it should help.
Good chance the prescribing physician is aware of the risks and believe you are safe doing this. If you still have doubts, contact him/her and express your concerns, they should be able to reassure you and back up their actions.
Hi, i've read you original question and your comment/s, so are you going to be without Baclofen for just a week and a half? And then resume taking them? I can't help be concerned that you are going to take your brothers prescription to get you through this short period... I understand how difficult it can be when switching doctors, and it sounds as though you have little other options. I'm sure you have already tried, but can your original doctor not help you out with a short rx for either more Baclofen, or a script for a benzodiazepine with specific instructions for the next week and a half? Or can your pharmacy lend you a small supply of Baclofen? I don't know where you live(?) but i am in the UK and my pharmacy have done this for me in the past? Or can you visit your local hospital/A&E and ask them for help??
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 12 Mar 2019 • 45 answers
Updated 29 Mar 2013 • 1 answer
Updated 31 May 2016 • 1 answer
Updated 19 Jun 2018 • 1 answer
Updated 22 Mar 2019 • 3 answers